Works matching DE "STOCHASTIC integral equations"
Results: 85
CONTINUITY THEOREMS IN STOCHASTIC CONTROL PROBLEMS.
- Published in:
- Mathematics of Operations Research, 1982, v. 7, n. 4, p. 568, doi. 10.1287/moor.7.4.568
- By:
- Publication type:
- Article
Numerical method for solving linear stochastic Itô-Volterra integral equations driven by fractional Brownian motion using hat functions.
- Published in:
- Turkish Journal of Mathematics, 2017, v. 41, n. 3, p. 611, doi. 10.3906/mat-1508-50
- By:
- Publication type:
- Article
Conditional cubic stochastic operator.
- Published in:
- Journal of Difference Equations & Applications, 2015, v. 21, n. 12, p. 1163, doi. 10.1080/10236198.2015.1062481
- By:
- Publication type:
- Article
THE ITÔ-HENSTOCK STOCHASTIC DIFFERENTIAL EQUATIONS.
- Published in:
- Real Analysis Exchange, 2012, v. 37, n. 2, p. 411, doi. 10.14321/realanalexch.37.2.0411
- By:
- Publication type:
- Article
Existence of Solutions of General Nonlinear Stochastic Volterra Fredholm Integral Equations.
- Published in:
- Stochastic Analysis & Applications, 2005, v. 23, n. 4, p. 827, doi. 10.1081/SAP-200064487
- By:
- Publication type:
- Article
Computing a Stationary Base-Stock Policy for a Finite Horizon Stochastic Inventory Problem with Non-linear Shortage Costs.
- Published in:
- Stochastic Analysis & Applications, 2004, v. 22, n. 3, p. 589, doi. 10.1081/SAP-120030447
- By:
- Publication type:
- Article
The Non-uniform Riemann Approach to Anticipating Stochastic Integrals.
- Published in:
- Stochastic Analysis & Applications, 2004, v. 22, n. 2, p. 429, doi. 10.1081/SAP-120028598
- By:
- Publication type:
- Article
Existence of Random Solutions of a General Class of Stochastic Functional Integral Equations.
- Published in:
- Stochastic Analysis & Applications, 2003, v. 21, n. 5, p. 1189, doi. 10.1081/SAP-120024709
- By:
- Publication type:
- Article
On Markov Chain Approximations to Semilinear Partial Differential Equations Driven by Poisson Measure Noise.
- Published in:
- Stochastic Analysis & Applications, 2003, v. 21, n. 2, p. 419, doi. 10.1081/SAP-120019293
- By:
- Publication type:
- Article
On the stochastic integral equations with non-lipschitz coefficients.
- Published in:
- Stochastic Analysis & Applications, 2002, v. 20, n. 2, p. 283, doi. 10.1081/SAP-120003435
- By:
- Publication type:
- Article
Adapted solution of a backward stochastic nonlinear Volterra integral equation.
- Published in:
- Stochastic Analysis & Applications, 2002, v. 20, n. 1, p. 165, doi. 10.1081/SAP-120002426
- By:
- Publication type:
- Article
Two Types of RG-Factorizations of Quasi-birth-and-death Processes and Their Applications to Stochastic Integral Functionals.
- Published in:
- Stochastic Models, 2004, v. 20, n. 3, p. 299, doi. 10.1081/STM-200025740
- By:
- Publication type:
- Article
SEMI-LINEAR BACKWARD STOCHASTIC INTEGRAL PARTIAL DIFFERENTIAL EQUATIONS DRIVEN BY A BROWNIAN MOTION AND A POISSON POINT PROCESS.
- Published in:
- Mathematical Control & Related Fields, 2015, v. 5, n. 3, p. 401, doi. 10.3934/mcrf.2015.5.401
- By:
- Publication type:
- Article
Non-parametric models in binary choice fixed effects panel data.
- Published in:
- Econometrics Journal, 2011, v. 14, n. 3, p. 351, doi. 10.1111/j.1368-423X.2011.00343.x
- By:
- Publication type:
- Article
Stochastic Integration for the Heterogeneous Correlation Modeling Using a Diffusion Equation.
- Published in:
- Monthly Weather Review, 2010, v. 138, n. 8, p. 3356, doi. 10.1175/2010MWR3239.1
- By:
- Publication type:
- Article
OPTIMAL GAUSSIAN DENSITY ESTIMATES FOR A CLASS OF STOCHASTIC EQUATIONS WITH ADDITIVE NOISE.
- Published in:
- Infinite Dimensional Analysis, Quantum Probability & Related Topics, 2011, v. 14, n. 1, p. 25, doi. 10.1142/S0219025711004286
- By:
- Publication type:
- Article
Stochastic Evolution as a Quasiclassical Limit of a Boundary Value Problem for Schrödinger Equations.
- Published in:
- Infinite Dimensional Analysis, Quantum Probability & Related Topics, 2002, v. 5, n. 1, p. 61, doi. 10.1142/S0219025702000717
- By:
- Publication type:
- Article
Existence of Solutions of Nonlinear Stochastic Volterra Fredholm Integral Equations of Mixed Type.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2010, p. 1, doi. 10.1155/2010/603819
- By:
- Publication type:
- Article
Stochastic evolution equations with fractional Brownian motion.
- Published in:
- Probability Theory & Related Fields, 2003, v. 127, n. 2, p. 186, doi. 10.1007/s00440-003-0282-2
- By:
- Publication type:
- Article
Finding adapted solutions of forward–backward stochastic differential equations: method of continuation.
- Published in:
- Probability Theory & Related Fields, 1997, v. 107, n. 4, p. 537, doi. 10.1007/s004400050098
- By:
- Publication type:
- Article
Enlargement of the Wiener filtration by an absolutely continuous random variable via Malliavin’s calculus.
- Published in:
- Probability Theory & Related Fields, 1996, v. 106, n. 1, p. 105, doi. 10.1007/s004400050059
- By:
- Publication type:
- Article
Stochastic Integral and Stochastic Derivative Connected with a Lévy Progress.
- Published in:
- Naukovi visti NTUU - KPI, 2012, v. 84, n. 4, p. 77
- By:
- Publication type:
- Article
ON SOLUTIONS OF GENERAL NONLINEAR STOCHASTIC INTEGRAL EQUATIONS.
- Published in:
- Journal of Applied Mathematics & Stochastic Analysis, 2006, p. 1, doi. 10.1155/JAMSA/2006/45979
- By:
- Publication type:
- Article
Heavy-traffic limits for many-server queues with service interruptions.
- Published in:
- Queueing Systems, 2009, v. 61, n. 2/3, p. 167, doi. 10.1007/s11134-009-9104-2
- By:
- Publication type:
- Article
Nonlinear branching processes with immigration.
- Published in:
- Acta Mathematica Sinica, 2017, v. 33, n. 8, p. 1021, doi. 10.1007/s10114-017-6472-0
- By:
- Publication type:
- Article
LIMITED INFORMATION USING THE NEWTON SOLUTION.
- Published in:
- Australian Economic Papers, 1972, v. 11, n. 18, p. 112, doi. 10.1111/j.1467-8454.1972.tb00192.x
- By:
- Publication type:
- Article
Application of hat basis functions for solving two-dimensional stochastic fractional integral equations.
- Published in:
- Computational & Applied Mathematics, 2018, v. 37, n. 4, p. 4899, doi. 10.1007/s40314-018-0608-4
- By:
- Publication type:
- Article
Random fixed point theorems for Hardy-Rogers self-random operators with applications to random integral equations.
- Published in:
- Stochastics: An International Journal of Probability & Stochastic Processes, 2018, v. 90, n. 2, p. 297, doi. 10.1080/17442508.2017.1346655
- By:
- Publication type:
- Article
STOCHASTIC-DYNAMIC LIMITING PRICING: AN EMPIRICAL TEST.
- Published in:
- Review of Economics & Statistics, 1982, v. 64, n. 3, p. 413, doi. 10.2307/1925939
- By:
- Publication type:
- Article
On the exact rates of decay of solutions of positive linear Volterra equations with delays.
- Published in:
- Positivity, 2010, v. 14, n. 1, p. 181, doi. 10.1007/s11117-009-0014-7
- By:
- Publication type:
- Article
Preconditioners for Solving Stochastic Boundary Integral Equations with Weakly Singular Kernels.
- Published in:
- Computing, 1999, v. 63, n. 1, p. 47, doi. 10.1007/s006070050050
- By:
- Publication type:
- Article
Decomposition of test sets in stochastic integer programming.
- Published in:
- Mathematical Programming, 2003, v. 94, n. 2/3, p. 323, doi. 10.1007/s10107-002-0322-1
- By:
- Publication type:
- Article
Modelling M/G/1 queueing systems with server vacations using stochastic Petri nets.
- Published in:
- Orion, 2006, v. 22, n. 2, p. 131, doi. 10.5784/22-2-39
- By:
- Publication type:
- Article
Assessing the Efficiency of Public Schools Using Data Envelopment Analysis and Frontier Regression.
- Published in:
- Contemporary Economic Policy, 1999, v. 17, n. 3, p. 321, doi. 10.1111/j.1465-7287.1999.tb00685.x
- By:
- Publication type:
- Article
$$G/{ GI}/N(+{ GI})$$ queues with service interruptions in the Halfin-Whitt regime.
- Published in:
- Mathematical Methods of Operations Research, 2016, v. 83, n. 1, p. 127, doi. 10.1007/s00186-015-0523-z
- By:
- Publication type:
- Article
Existence and Regularity of the Pressure for the Stochastic Navier--Stokes Equations.
- Published in:
- Applied Mathematics & Optimization, 2003, v. 48, n. 3, p. 195, doi. 10.1007/s00245-003-0773-7
- By:
- Publication type:
- Article
Hyperbolic Stochastic Differential Equations: Absolute Continuity of the Law of the Solution at a Fixed Point.
- Published in:
- Applied Mathematics & Optimization, 1996, v. 33, n. 3, p. 293, doi. 10.1007/BF01204706
- By:
- Publication type:
- Article
Construction of age-structured branching processes by stochastic equations.
- Published in:
- Journal of Applied Probability, 2022, v. 59, n. 3, p. 670, doi. 10.1017/jpr.2021.80
- By:
- Publication type:
- Article
APPROXIMATE CONTROLLABILITY OF DAMPED SECOND-ORDER IMPULSIVE NEUTRAL STOCHASTIC INTEGRO-DIFFERENTIAL SYSTEM WITH STATE-DEPENDENT DELAY.
- Published in:
- Electronic Journal of Mathematical Analysis & Applications, 2017, v. 5, n. 2, p. 221
- By:
- Publication type:
- Article
ON A FUNCTIONAL VERSION OF THE CONVERGENCE OF A QUADRATIC FORM IN INDEPENDENT MARTINGALES TO A ... DISTRIBUTION.
- Published in:
- Theory of Probability & Its Applications, 1999, v. 43, n. 1, p. 13, doi. 10.1137/S0040585X97976635
- By:
- Publication type:
- Article
REGULAR GAUSSIAN RANDOM OPERATORS AND STROOK-VARADHAN THEOREM FOR SYMMETRIC STOCHASTIC FREDHOLM-TYPE EQUATIONS.
- Published in:
- Theory of Probability & Its Applications, 1998, v. 42, n. 2, p. 244, doi. 10.1137/S0040585X97976106
- By:
- Publication type:
- Article
AN APPROXIMATION OF THE IT ^ O AND STRATONOVICH STOCHASTIC INTEGRALS BY ELEMENTS OF A DIRECT PRODUCT OF ALGEBRAS OF GENERALIZED RANDOM PROCESSES.
- Published in:
- Theory of Probability & Its Applications, 1997, v. 41, n. 4, p. 695, doi. 10.1137/S0040585X97975708
- By:
- Publication type:
- Article
The use of Adomian decomposition method for solving the one-dimensional parabolic equation with non-local boundary specifications.
- Published in:
- International Journal of Computer Mathematics, 2004, v. 81, n. 1, p. 25, doi. 10.1080/0020716031000112321
- By:
- Publication type:
- Article
SPECULATIVE INTENSITY AND SPOT AND FUTURES PRICE VARIABILITY.
- Published in:
- Economic Inquiry, 1991, v. 29, n. 4, p. 737, doi. 10.1111/j.1465-7295.1991.tb00858.x
- By:
- Publication type:
- Article
Plastic Structural Analysis Under Stochastic Uncertainty.
- Published in:
- Mathematical & Computer Modelling of Dynamical Systems, 2003, v. 9, n. 3, p. 303, doi. 10.1076/mcmd.9.3.303.24149
- By:
- Publication type:
- Article
Approximation of stochastic evolution equations and application to equations with fractional power of infinitesimal operators.
- Published in:
- Random Operators & Stochastic Equations, 2000, v. 8, n. 1, p. 27, doi. 10.1515/rose.2000.8.1.27
- By:
- Publication type:
- Article
Equivalence of gradients on configuration spaces.
- Published in:
- Random Operators & Stochastic Equations, 1999, v. 7, n. 3, p. 241, doi. 10.1515/rose.1999.7.3.241
- By:
- Publication type:
- Article
STOCHASTIC AVERAGING PRINCIPLE FOR DYNAMICAL SYSTEMS WITH FRACTIONAL BROWNIAN MOTION.
- Published in:
- Discrete & Continuous Dynamical Systems - Series B, 2014, v. 19, n. 4, p. 1197, doi. 10.3934/dcdsb.2014.19.1197
- By:
- Publication type:
- Article
The BFH payments system in new classical and new Keynesian models.
- Published in:
- Atlantic Economic Journal, 1993, v. 21, n. 2, p. 62, doi. 10.1007/BF02302316
- By:
- Publication type:
- Article
Necessary Conditions of Optimality for Some Stochastic Integrodifferential Equations of Neutral Type on Hilbert Spaces.
- Published in:
- Applied Mathematics & Optimization, 2018, v. 77, n. 2, p. 343, doi. 10.1007/s00245-016-9377-x
- By:
- Publication type:
- Article